| Model Number |
7212 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: approximated to (b)(6) 2021 as no event date was reported.
Event or Problem Description
It was reported that shaft break occurred.A 3.50mm x 12mm nc emerge balloon catheter was selected for use.However, during introduction of the balloon in the guide catheter, it was noted that the distal shaft of the balloon broke.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.